COMPARE TO EXTRA STRENGTH TYLENOL® PM ACTIVE INGREDIENTS**
EXTRA STRENGTH NIGHTTIME
Pain Relief PM
ACETAMINOPHEN, DIPHENHYDRAMINE HCl, 500/25mg
PAIN RELIEVER / NIGHTTIME SLEEP-AID
Non-Habit Forming
GELTABS For Ages 12 Years and Over
**This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol® PM.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
DISTRIBUTED BY TOPCO ASSOCIATES LLC
ELK GROVE VILLAGE, IL 60007